# SDR 98ZZZX523

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6805L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: LW15861
- Condition: Spalled
- Location: Nr 4 Cyl Exhaust
- Part time: 74 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER EXHAUST LIFTER SPALLED SEVERELY CAUSING DAMAGE TO THE CAMSHAFT LOBE.  ALL OTHER LIFTERS LOOKED GOOD.  ENGINE WAS FACTORY OVERHAULED 7/97.  FOUND METAL IN SCREEN AND FILTER LEADING TO INVESTIGATION WHICH TURNED UP THIS PROBLEM.
